@article{(Open Science Index):https://publications.waset.org/pdf/6484,
	  title     = {Toward a New Simple Analytical Formulation of Navier-Stokes Equations},
	  author    = {Gunawan Nugroho and  Ahmed M. S. Ali and  Zainal A. Abdul Karim},
	  country	= {},
	  institution	= {},
	  abstract     = {Incompressible Navier-Stokes equations are reviewed
in this work. Three-dimensional Navier-Stokes equations are solved
analytically. The Mathematical derivation shows that the solutions
for the zero and constant pressure gradients are similar. Descriptions
of the proposed formulation and validation against two laminar
experiments and three different turbulent flow cases are reported in
this paper. Even though, the analytical solution is derived for nonreacting
flows, it could reproduce trends for cases including
combustion.},
	    journal   = {International Journal of Mechanical and Mechatronics Engineering},
	  volume    = {3},
	  number    = {3},
	  year      = {2009},
	  pages     = {252 - 256},
	  ee        = {https://publications.waset.org/pdf/6484},
	  url   	= {https://publications.waset.org/vol/27},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 27, 2009},
	}